For those who care for someone with Parkinson's disease
[Home] [Forum] [Help] [Search] [Register] [Login] [Donate]
You are not logged in


Topic Noticing Changes in PWP Go to previous topic Go to next topic Go to higher level

By sunshine On 2012.11.14 13:47
My hubby has been somewhat stable on his meds for awhile and recently I have been seeing some changes that have come about that we haven't seen for quite awhile.
He is breaking out into a "cold" sweat, perspiring all over his body and dripping from his forehead upon the slightest amount of exertion. His voice is getting lower to almost inaudible infrequently, mostly when he is tired. Dyskenisia is more pronounced at the dinner hour now too.
He has been attending exercise classes for PWP and comes home pretty tuckered but is very determined that he wants to continue on with them. He has the social aspect with fellow Parkinsonians as well as feeling better physically. He was doing very well with these classes for a long time.
A short time back he had some very frightening nightmares and wet his bed. He said that he didn't know what had happened but found his bed soaked. This is not usual for him at all. Had watched some scarey Halloween movies before going to bed that night and I wondered if this could have been the cause for the nightmares.
His Mirapex has been reduced slightly due to addictions that were not healthy for him. Now his shuffling is more pronounced and freezing at doorways has presented itself. It is so embarrassing for him too.
Often symptoms will change but will go back to normal in a few days. The perspiring, freezing and shuffling and changes in personality have been going on for 2 weeks or more now. Cannot get him in to see neurologist for months.
Has anyone experienced this and might know something that I am unaware of?
I would be so grateful for any input. I am getting scared now too seeing these changes happening. He's also coughing more and clearing his throat more.
Thank you for your time.

By LOHENGR1N On 2012.11.14 15:44
sunshine, You might want to check my answer in the topic "we are concerned" about the difference in medications. I think we're going to be seeing more and more changes and swings in patients as the medical insurance mandates more and more generic drugs be used to fill prescriptions. It would be interesting to see what other disease forums are saying, if they are having troubles or not? I imagine they are noticing differences too.....like epilepsy have control then generic differences too little seize? Everything all ailments must be undergoing to some extent problems and probably with no idea what's going on or why.

In answer to the sweating, We can breakout into sweats as our bodies try to absorb medications (esp sinemet) So if you have a tablet in the upper range of allowed bioavailability you'd be getting more of the drug and your system would have to work harder to absorb it thus sweating.

Sorry I didn't repeat my answer here but I am experencing technical difficulties at this time. Take care, best of luck and hang in there!

By sunshine On 2012.11.14 17:00
Thank you so much for your reply. I value your insights so much. I think that you are correct in that it could be generic drug changes (I am going to phone the pharmacy to inquire) and the higher dose of Sinemet for the cause of the perspiring.
I am so grateful to have a place to come to with my concerns. I shall look for the other post that you have suggested too.
Thank you again.

By sunshine On 2012.11.14 17:07
Just read the post Lohengren. Thank you very much for the wise insights and your curiosity to further you into investigating.
Much appreciative of your insight and wisdom.


© 2003-2017 MyParkinsons.org · Privacy Policy & Terms of Use
Published by jAess Media. This website and Forum is sponsorsed by people like you